# SDR DALA2021112407215

- Difficulty date: October 27, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 65,758 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 ER/A 572550-14 HAS BEEN REVISED TO 'A'. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: COMPLIED WITH REVISION IN ERA 572550-14 (LIGHTNING STRIKE DAMAGE) (1998118)
